# SDR GLBA20110706G

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,520 hours, 46,828 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT THE "REMOVE ONLY IN EMERGENCY" PLACARD FELL OFF OF DOOR AT 5A.  MX REINSTALLED THE PLACARD ON THE EMERGENCY DOOR 5A, REF AIM CH 5, 75.0 DETAIL 1AK.
